# SDR K11A2013060616001

- Difficulty date: June 6, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N916CK
- Make and model: Doug DC-9-32F
- Aircraft serial: 47291
- Aircraft time: 49,324 hours, 54,559 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL REPORTED AS VENTING FROM RT WING, NOTED FUEL IMBALANCE AND RETURNED TO DEPARTURE.  UPON INVESTIGATION, FOUND RT OVERWING FUEL CAP MISSING, REPLACED CAP AND FUELED TO VTO, NO LEAKS NOTED.
